your iritis is caused by the trauma of surgeries to the eye. it can be one of the most difficult to control forms of iritis. Iritis can lead to cataracts, glaucoma, changes to the retina which can be blinding in some individuals. because of your type of uveitis I HIGHLY recommend that you get an EXPERT in treating uveitis involved NOW rather than later.
steroid eyedrops used over time are cumulative as are all steroids in the way the body is impacted. they can lead to Cataracts, they can also lead to glaucoma. if oral steroids are used, then those can lead to additional complications of osteoporosis and in some individuals type II diabetes. after about 850 drops of corticosteroid, cataracts develop in about half of those using these drops for any condition. Steroids are a mainstay of treatment of all ocular inflammatory disease processes not related to a virus, bacteria or other pathogen. if not related to one of them, then autoimmune reaction can cause it to occur and then Disease Modifying Anti Rheumatic Drugs are used to stop the immune system's attack on the eye.
there is a list of the specialists in the patient information section of http://www.uveitis.org
the website of the Ocular Immunology and Uveitis Foundation, Cambridge, MA USA. there are forums there for online support as well:http://www.uosg.orghttp://www.parsplanitis.org
wishing you the very best,